RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 8, Pages 103–114 (Mi msb920)  

This article is cited in 18 scientific papers (total in 18 papers)

Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg–de Vries equation

A. O. Smirnov

St. Petersburg State Academy of Aerospace Equipment Construction

Abstract: Two Ansätze concerning Krichever curves are considered for solutions elliptic in $x$ of the nonlinear Schrödinger equation and the Korteweg–de Vries equation. An example is given of a new two-gap elliptic solution of the nonlinear Schrödinger equation.

Full text: PDF file (967 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 82:2, 461–470

Bibliographic databases:

UDC: 517.95
MSC: Primary 58F07, 14K25; Secondary 35Q53
Received: 28.09.1993

Citation: A. O. Smirnov, “Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg–de Vries equation”, Mat. Sb., 185:8 (1994), 103–114; Russian Acad. Sci. Sb. Math., 82:2 (1995), 461–470

Citation in format AMSBIB
\Bibitem{Smi94}
\by A.~O.~Smirnov
\paper Elliptic solutions of the~nonlinear Schr\"odinger equation and the~modified Korteweg--de Vries equation
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 8
\pages 103--114
\mathnet{http://mi.mathnet.ru/msb920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1302625}
\zmath{https://zbmath.org/?q=an:0854.35110}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 82
\issue 2
\pages 461--470
\crossref{https://doi.org/10.1070/SM1995v082n02ABEH003575}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RV83000013}


Linking options:
  • http://mi.mathnet.ru/eng/msb920
  • http://mi.mathnet.ru/eng/msb/v185/i8/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Smirnov, “Elliptic in $t$ solutions of the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 107:2 (1996), 568–578  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. O. Smirnov, “On some set of elliptic solutions of the Boussinesq equation”, Theoret. and Math. Phys., 109:3 (1996), 1515–1522  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. O. Smirnov, “On a class of elliptic potentials of the Dirac operator”, Sb. Math., 188:1 (1997), 115–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Fritz Gesztesy, Rudi Weikard, “A characterization of all elliptic algebro-geometric solutions of the AKNS hierarchy”, Acta Math, 181:1 (1998), 63  crossref  mathscinet  zmath  isi
    5. F. Gesztesy, R. Ratnaseelan, “An Alternative Approach to Algebro-Geometric Solutions of the AKNS Hierarchy”, Rev. Math. Phys, 10:03 (1998), 345  crossref  mathscinet  zmath
    6. Gesztesy F., Weikard R., “Elliptic Algebro-Geometric Solutions of the KdV and AKNS Hierarchies - an Analytic Approach”, Bull. Amer. Math. Soc., 35:4 (1998), 271–317  crossref  mathscinet  zmath  isi
    7. A. O. Smirnov, “Two-gap elliptic solutions of the Boussinesq equation”, Sb. Math., 190:5 (1999), 763–781  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Alisher Yakhshimuratov, “The Nonlinear Schrödinger Equation with a Self-consistent Source in the Class of Periodic Functions”, Math Phys Anal Geom, 2011  crossref  mathscinet  zmath
    9. A. O. Smirnov, “Elliptic breather for nonlinear Shrödinger equation”, J. Math. Sci. (N. Y.), 192:1 (2013), 117–125  mathnet  crossref  mathscinet
    10. A. O. Smirnov, “Solution of a nonlinear Schrödinger equation in the form of two-phase freak waves”, Theoret. and Math. Phys., 173:1 (2012), 1403–1416  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    11. A. O. Smirnov, G. M. Golovachev, “Trekhfaznye resheniya nelineinogo uravneniya Shredingera v ellipticheskikh funktsiyakh”, Nelineinaya dinam., 9:3 (2013), 389–407  mathnet
    12. Aleksandr O. Smirnov, Sergei G. Matveenko, Sergei K. Semenov, Elena G. Semenova, “Three-Phase Freak Waves”, SIGMA, 11 (2015), 032, 14 pp.  mathnet  crossref  mathscinet
    13. V. B. Matveev, A. O. Smirnov, “Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach”, Theoret. and Math. Phys., 186:2 (2016), 156–182  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. V. S. Oganesyan, “The AKNS hierarchy and finite-gap Schrödinger potentials”, Theoret. and Math. Phys., 196:1 (2018), 983–995  mathnet  crossref  crossref  adsnasa  isi  elib
    15. V. B. Matveev, A. O. Smirnov, “Two-phase periodic solutions to the AKNS hierarchy equations”, J. Math. Sci. (N. Y.), 242:5 (2019), 722–741  mathnet  crossref
    16. A. B. Hasanov, M. M. Hasanov, “Integration of the nonlinear Schrödinger equation with an additional term in the class of periodic functions”, Theoret. and Math. Phys., 199:1 (2019), 525–532  mathnet  crossref  crossref  adsnasa  isi  elib
    17. A. B. Yakhshimuratov, “Integration of a higher-order nonlinear Schrödinger system with a self-consistent source in the class of periodic functions”, Theoret. and Math. Phys., 202:2 (2020), 137–149  mathnet  crossref  crossref  isi  elib
    18. A. B. Khasanov, M. M. Matjakubov, “Integration of the nonlinear Korteweg–de Vries equation with an additional term”, Theoret. and Math. Phys., 203:2 (2020), 596–607  mathnet  crossref  crossref  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:392
    Full text:146
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020